Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone else had this problem with Alesse?

About 3 months ago, my doc gave me a prescription for Alesse...


Shortly after I started taking it, I started having a lot of vaginal discomfort - itching so bad I couldn't concentrate on anything else, and if I ever rubbed it, the skin was so sensitive it would sometimes break open!


I honestly thought it was caused by the fabric softener I was using, but changing or discontinuing softeners didn't help. It wasn't until I (accidentally) stopped taking the pills for a few days that the discomfort completely stopped.


Has anyone else ever experienced this as a side effect? I am inclined to not go back on the pill now, if there's any chance that's what was causing the itching/pain


P.S. I should add that this was definitely NOT a yeast infection. There was no smell or discharge, just the itching and sensitivity.

Answer Question
 
Anonymous

Asked by Anonymous at 8:24 PM on Apr. 3, 2009 in Health

Answers (1)
  • Could you talk to your doctor about it?
    jamesmommy12

    Answer by jamesmommy12 at 11:37 PM on Apr. 3, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN